Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can taking anti depressants mess up your period?

I started taking an anti depressant on last Monday and was having serious side effects from it, so the doctor told me to stop taking it, that was Friday. Well, my period started yesterday (sat) and then it suddenly stopped like a few hours later? It never does that. I wonder if the medicine was taking contributed to this?

Answer Question
 
Anonymous

Asked by Anonymous at 9:42 AM on Nov. 8, 2009 in Health

Answers (2)
  • Yes, anti depressants can mess up your periods, but they usually make them last longer and occur more frequently.

    Women can spot for all sorts of different reasons. If your bleeding continues to be irregular after you've been settled on a particular anti depressant for 3 months, then I would make an appointment to see your OB/Gyn.
    ThrivingMom

    Answer by ThrivingMom at 10:06 AM on Nov. 8, 2009

  • Thank you!
    Anonymous

    Answer by Anonymous at 5:05 PM on Nov. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN